# SDR UALA2011052502571

- Difficulty date: May 25, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 64,175 hours, 11,602 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 3
- Condition: Inoperative
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATVOICE LOST SATCOM VOICE SYSTEM LOGS OFF.  SATVOICE LOST EICAS INTERMITTENTLY. REPLACED SDU PER MM, OPS CK GOOD.
